Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Chain sequences and orthogonal polynomials

Author: T. S. Chihara
Journal: Trans. Amer. Math. Soc. 104 (1962), 1-16
MSC: Primary 42.15
MathSciNet review: 0138933
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. S. Chihara, On co-recursive orthogonal polynomials, Proc. Amer. Math. Soc. 8 (1957), 899-905. MR 0092015 (19:1047c)
  • [2] D. J. Dickinson, H. O. Pollak and G. H. Wannier, On a class of polynomials orthogonal over a denumerable set, Pacifie J. Math. 6 (1956), 239-247. MR 0080190 (18:206e)
  • [3] J. Favard, Sur les polynomes de Tchebicheff, C. R. Acad. Sci. Paris 200 (1935), 2052-2053.
  • [4] M. J. Gottlieb, Concerning some polynomials orthogonal on a finite or enumerable set of points, Amer. J. Math. 60 (1938), 453-458. MR 1507326
  • [5] J. Sherman, On the numerators of the convergents of the Stieltjes continued fractions, Trans. Amer. Math. Soc. 35 (1933), 64-87. MR 1501672
  • [6] J. Shohat and J. Tamarkin, The problem of moments, Math. Surveys No. 1, Amer. Math. Soc. New York, 1943. MR 0008438 (5:5c)
  • [7] E. L. Stiefel, Kernel polynomials in linear algebra and their numerical applications, Nat. Bur. Standards Appl. Math. Ser. 49 (1958), 1-22. MR 0092214 (19:1080c)
  • [8] T. J. Stieltjes, Recherches sur les fractions continues, Oeuvres, Tome II, Noordhoff, Groningen, 1918, pp. 402-566.
  • [9] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., New York, 1939.
  • [10] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, New York, 1948. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.15

Retrieve articles in all journals with MSC: 42.15

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society